# SDR CALA2025102210417

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 81,577 hours, 30,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 21FA407G
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA AND PAX SMELLED SOMETHING LIKE BURNING RUBBER APPEARED TO BE STRONGER IN AFT CABIN DEBRIEFED THE CREW. CREW STATED THAT INITIALLY SMELLED BURNING RUBBER SMELL IN FLIGHT DECK AND THEN AFTER COUPLE MINUTES IN THE AFT GALLEY AFTER TAKE-OFF. ENGINE BLEEDS WERE OFF DUE TO MEL. ONLY APU BLEED WAS ON FOR T/O FOR PRESSURIZATION. AFTER TAKE OFF.  NO VISIBLE SMOKE WAS NOTED ONLY TASTED RUBER/FUEL SMELL MOSTLY IN AFT GALLEY.  WILL REQUIRE CONDITIONAL INSPECTION REF AMM 05-51-26-800-801-C1. COMPLETED CONDITIONAL INSPECTION REF 05-51-26-800-801-C1 EXCLUDING ENGINE BLEED PORTION DUE TO RT PACK BEING INOP.
